Prolonged Cough In A 9 Year Old Child?

At night my child is only 9 years old coughing 3 months old photo shows my child bronchitis patern, yesterday my child was given red medicine after I broached it was medicine for lung disease “TB, can you please explain exactly what TB medicine can make treating bronchitis, I’m not confused because my child has a lung disease “it’s not TB, I haven’t had a consul anymore, no schedule to see the doctor

1 Answer:

Good afternoon, thanks for asking at HealthReplies.com. Coughing in children that lasts for months does not have as many options as a cough that has only happened for a few days. Among others are:

Asthma, Chronic Bronchitis, Tuberculosis

Regarding your child's case, there are actually many drugs for TB, namely isoniazid, rifampicin, pyrazinamide, ethambutol and streptomicin, and we don't know which one you mean. However, all of these drugs are antibiotics and are not commonly used to treat lung diseases other than TB.

Regardless, we need to emphasize to you that this is very prone to misunderstanding for several reasons. The first is that you shouldn't see the diagnosis based on the x-rays. The specialist interpreting the x-rays does not examine your child directly and the x-ray is a supporting examination, the results of which your pediatrician combines with a history and physical examination to provide a diagnosis. In the interpretation of X-rays it may be written describing bronchitis but the diagnosis is not the case. Secondly, as we said before, we don't know what medicine you are referring to and what reading and sources you see on the internet. Third, we also lack information about your child's history and do not check it directly.

Therefore, our advice is to immediately clarify again with the doctor who treats your child about your question. It does not matter if this has not been the schedule for your child to control because if it turns out that what is being given to your child is an antibiotic, its use should not be arbitrary. If you can't meet, maybe you can contact by phone at the clinic or something else. While you cannot contact the doctor, if from the results of your search, the drug is indeed an antibiotic and has already been consumed, then continue the treatment as recommended by the doctor because the antibiotics that have been consumed cannot be stopped just like that. In addition, keep your child's immune system by providing him with nutrient-rich foods and adequate fluid intake. We wish your child a speedy recovery.

That's all, hope it helps.

dr. Amadeo D. Basfiansa

: by

Related Question

Often Feel Dizzy, Eyes Move Alone And Nausea?

Often Feel Dizzy, Eyes Move Alone And Nausea?

(1 year ago)

I want to ask, I often get headaches in all parts of the head since I was in first grade, until now the pain is more frequent, usually my eyes also suddenly lose control like their...

Treatment For Rashes Such As Bumps Around The Buttocks And Anus?

Treatment For Rashes Such As Bumps Around The Buttocks And Anus?

(1 year ago)

Good afternoon,...

The Cause Of Nausea, Vomiting, Bubbling Chapter And Stomach Like Shaken?

The Cause Of Nausea, Vomiting, Bubbling Chapter And Stomach Like Shaken?

(1 year ago)

it’s been 2 days of nausea until vomiting interspersed with bubbly and watery bowel movements and dizziness and sometimes a little fever, food stays but always comes out eith...

Leave a Reply

Your email address will not be published. Required fields are marked *